| Model Number |
M00562301 |
| Medical Device Problem Codes |
Failure to Cut (2587); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the intestinal tracts to treat colon polyps during an endoscopic rectal therapy procedure performed on (b)(6) 2023.During the procedure, the snare was enclosed to the polyp and during fraping, the tip turned clockwise in small circles causing the polyp to crush.They failed to complete the resection, and the specimen was too small to be sent for testing.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.